# SDR SIMA200120301

- Difficulty date: July 22, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: G110881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5023 - CREW REPORTED AN EMERGENCY LIGHT TO BE INOPERATIVE IN THE CABIN.  MAINTENANCE REPLACED THE SOCKET FOR THE LIGHT OVER THE PASSENGER DOOR.  OPERATIONAL HECK AS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
